Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Moderately oily face, continuous onset of pimples that leave scars. No improvement with several products. How can I cure it?

I am 24 year old female from Hyderabad. My face is moderately oily, and my digestive system seems ok too. I am moderately under weighted. My problem is that I have pimples , and my face is never without 3-4 pimples since last 5 years. Earlier I didn t care for it too much but now there are scars. I used many products in the past but none has helped. Kindly suggest me medicines to prevent and pimples and get rid of those scars. Also if plastic surgery is the only way of removing the scars, plz give me info on that. I want a dermatologist advice.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, llok you should start oral isotretinoin capsules that wouls help you get rid of acne and some improvement in scarring as well and for the scars plz consult a dermatologist and go for either a fractional co2 laser or dermaroller treatment which can very well be decided by your dermatologist. take care
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor